Inverse problems for one dimensional conformable fractional Dirac type integro differential system


KESKİN B.

INVERSE PROBLEMS, vol.36, no.6, 2020 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1088/1361-6420/ab7e03
  • Title of Journal : INVERSE PROBLEMS

Abstract

In this paper, one dimensional conformable fractional Dirac-type integro differential system is considered. The asymptotic formulae for the solutions, eigenvalues and nodal points are obtained. We investigate the inverse nodal problem and give an effective procedure for solving the inverse nodal problem with respect to given a dense subset of nodal points.